# SDR SIMA20151001004

- Difficulty date: October 1, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 37,385 hours, 34,246 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT STRIP, BETWEEN SEATS 8 & 9 HAS A BROKEN CONNECTOR UNDER FLOOR.  INSTALLED NEW CONNECTOR IAW SWPM 20-00-03.  OPERATIONS CHECKED GOOD.
